Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 73, NWS North Platte, NE

May 29, 20224 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2022, 10:10 PM CDT for 4 counties in Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2022, 10:10 PM CDT (03:10 UTC)
Expired
May 29, 2022, 11:00 PM CDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 83 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 7:16 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2317 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

653 
WUUS53 KLBF 300310
SVRLBF
NEC017-031-103-149-300400-
/O.NEW.KLBF.SV.W.0073.220530T0310Z-220530T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1010 PM CDT Sun May 29 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  East central Cherry County in north central Nebraska...
  Rock County in north central Nebraska...
  Brown County in north central Nebraska...
  Southwestern Keya Paha County in north central Nebraska...

* Until 1100 PM CDT.

* At 1009 PM CDT, severe thunderstorms were located along a line
  extending from 11 miles northeast of Valentine National Wildlife
  Refuge to 12 miles south of Johnstown to 6 miles southeast of
  Elsmere, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ainsworth, Bassett, Springview, Long Pine, Johnstown, Rose,
  Elsmere, Wood Lake, Hofeld Lake, Raven, Bobcat State Wildlife
  Management Area, Twin Lakes State Wildlife Management Area, Willow
  Lake State Wildlife Management Area, Thomas Creek State Wildlife
  Management Area, Duff, Koshopah, Pine Glen State Wildlife Refuge,
  Antelope Peak, Sybrant and Moon Lake.

This includes the following highways...
 Highway 183 between mile markers 149 and 126.
 Highway 20 between mile markers 211 and 266.
 Highway 83 between mile markers 191 and 199.
 Highway 12 between mile markers 40 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

&&

LAT...LON 4287 9972 4243 9924 4210 9924 4209 10015
      4234 10036 4269 10063
TIME...MOT...LOC 0309Z 266DEG 43KT 4266 10046 4240 10014 4211 10006 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
2 follow-up statements
475 
WWUS53 KLBF 300333
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1033 PM CDT Sun May 29 2022

NEC017-031-103-149-300400-
/O.CON.KLBF.SV.W.0073.000000T0000Z-220530T0400Z/
Cherry NE-Rock NE-Brown NE-Keya Paha NE-
1033 PM CDT Sun May 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN CHERRY...ROCK...BROWN AND SOUTHWESTERN KEYA PAHA
COUNTIES...

At 1033 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Johnstown to 9 miles southwest of
Long Pine to 9 miles west of Rose, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ainsworth, Bassett, Springview, Long Pine, Johnstown, Rose, Wood
Lake, Hofeld Lake, Raven, Bobcat State Wildlife Management Area, Twin
Lakes State Wildlife Management Area, Willow Lake State Wildlife
Management Area, Thomas Creek State Wildlife Management Area, Duff,
Pine Glen State Wildlife Refuge, Antelope Peak, Sybrant, Moon Lake,
Meadville and North River Trail.

This includes the following highways...
 Highway 183 between mile markers 149 and 126.
 Highway 20 between mile markers 212 and 266.
 Highway 12 between mile markers 40 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4287 9972 4243 9924 4210 9924 4209 10010
      4252 10017 4271 10049
TIME...MOT...LOC 0333Z 266DEG 43KT 4268 10011 4242 9979 4213 9971 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
737 
WWUS53 KLBF 300354
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1054 PM CDT Sun May 29 2022

NEC017-031-103-149-300404-
/O.EXP.KLBF.SV.W.0073.000000T0000Z-220530T0400Z/
Cherry NE-Rock NE-Brown NE-Keya Paha NE-
1054 PM CDT Sun May 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHERRY...ROCK...BROWN
AND SOUTHWESTERN KEYA PAHA COUNTIES WILL EXPIRE AT 1100 PM CDT...
    
The storms which prompted the warning remain severe and have moved 
out of the area. Therefore, this warning will be allowed to expire 
and a new warning has been issued.

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

LAT...LON 4287 9972 4243 9924 4210 9924 4209 10010
      4252 10017 4271 10049
TIME...MOT...LOC 0354Z 266DEG 43KT 4269 9982 4243 9950 4214 9942 

$$

Sporer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:40 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 29, 6:40 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
640 PM CDT Sun May 29 2022

.SHORT TERM...(This evening through Monday night)
Issued at 318 PM CDT Sun May 29 2022

The main concern in the short term is with storm development later
this afternoon and evening. There will be a two areas of focus
for thunderstorm development.

The frontal boundary across central Nebraska will be one area of
focus for more surface based storm development. The main hazards
will be hail, damaging winds and even a tornado potential. There
will be a narrow corridor of modest low level CAPE values around
2000 to 3000 J/kg. This will generally be from Mills, NE
southwestward to Dickens and east. A weak cap in the area is
expected to erode this afternoon with daytime heating. Once this
occurs can expect a few scattered thunderstorms to develop near
the front. The mode of storm development will be supercellular and
most likely discrete and possibly long tracked supercells. There
is the potential for tornadic development across portions of far
north central Nebraska into northeastern Nebraska, where the low
level Helicity is the greatest.

The second area of focus will be across western Nebraska as the
cold front advances eastward. For this sector the main threats
will be damaging winds and hail. Ongoing convection across
Colorado and Wyoming will move eastward and are expected to
strengthen. There is also the possibility of additional
convection development in western and southwest Nebraska as well
out ahead of the front. Storm wills intensify as the get into the
better environment. CAPE will be marginal across western Nebraska
around 600 to 1000 J/kg and around 1000 to 1600 J/kg generally
east of HWY 83. There is some concern however that moisture is a
little limited for areas across far western and southwest Nebraska
as sfc dewpoints are only in the low to mid 40s, moisture increases
to the east.

Most of the severe thunderstorm activity should diminish by
midnight. However, lingering showers and thunderstorms will still
be possible through the overnight. There is a concern for some
moderate to heavy rainfall across the northwest Sandhills and even
a marginal potential across north central Nebraska. QPF values
range from around 0.65 to 1.60 inches.

As for Monday, there is the potential for more showers and
thunderstorms, with chances lingering through the day as the cold
front continues to advance east. Most showers and thunderstorms
will remain below the severe threshold, however across north
central Nebraska there is still a slight risk of a strong to
severe storm.

.LONG TERM...(Tuesday through Sunday)
Issued at 318 PM CDT Sun May 29 2022

The next chance for precipitation will arrive on Wednesday night
as an upper level trof moves through the area. An upper level
ridge develops across the Western CONUS on Thursday, giving the
High Plains a northwest flow through the first half of the
weekend. By Sunday the flow will become more amplified. The cold
front passage will keep temperatures cool through Wednesday,
before temperatures begin to warm up towards the end of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 640 PM CDT Sun May 29 2022

Thunderstorms will continue across the region through this evening
and into early Monday morning. Some storms may be severe with large
hail and strong winds as the primary threats. Visibility reductions
should be expected in heavy rainfall from these storms. Storms move
out of the area across the south by sunrise, but rain showers will
linger across the north through Monday. Some light fog, visibility
restrictions, and ceilings below 1000 feet are expected at KVTN for
most of Monday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Kulik
Hazardous weather outlook, May 29, 3:28 PM CDT, 6 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
328 PM CDT Sun May 29 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-302030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
328 PM CDT Sun May 29 2022 /228 PM MDT Sun May 29 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Severe weather is likely late this afternoon and tonight across
western and north central Nebraska. Damaging wind gusts in excess
of 70 mph and very large hail greater than 2 inches are possible,
and a tornado cannot be ruled out. Storm activity will begin late
in the afternoon or early evening across western Nebraska and
spread east and northeast throughout the evening.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Thunderstorm activity from Sunday night may continue into Monday
morning in north central Nebraska. Additional thunderstorm
activity is possible in the afternoon across much of the forecast
area. Large hail and strong winds are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, May 29, 9:10 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             17 N TAYLOR             42.02N 99.38W
05/29/2022  E2.00 INCH       LOUP               NE   PUBLIC

&&

SNIVELY
Local storm report, May 29, 9:18 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             12 N TAYLOR             41.94N 99.38W
05/29/2022  M4.00 INCH       LOUP               NE   STORM CHASER

&&

SNIVELY
Local storm report, May 29, 9:20 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             THEDFORD                41.98N 100.57W
05/29/2022  M1.00 INCH       THOMAS             NE   TRAINED SPOTTER

&&

RACHEL.KULIK
Local storm report, May 29, 9:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             15 NNW BURWELL          41.98N 99.25W
05/29/2022  M4.25 INCH       LOUP               NE   STORM CHASER

            MEASURED UP TO 5 IN.

&&

SNIVELY
Local storm report, May 29, 9:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             7 N NORTH PLATTE        41.23N 100.77W
05/29/2022  M1.00 INCH       LINCOLN            NE   PUBLIC

&&

SNIVELY
Special weather statement, May 29, 9:33 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
933 PM CDT Sun May 29 2022

NEZ036>038-059-300315-
Custer NE-McPherson NE-Lincoln NE-Logan NE-
933 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of northeastern
Lincoln, southern Logan, southeastern McPherson and western Custer
Counties through 1015 PM CDT...

At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Stapleton, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stapleton, Gandy, Logan, Shanklin Bluff, Tarboz Lake and Hoagland.

This includes the following highways...
 Highway 92 between mile markers 224 and 245.
 Highway 83 between mile markers 94 and 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 AM CDT for central
Nebraska.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Nebraska.

&&

LAT...LON 4117 10063 4139 10073 4168 10031 4136 10024
TIME...MOT...LOC 0233Z 214DEG 34KT 4131 10063

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JWS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:00 PM CDTSevere Thunderstorm WarningLBFArthur, Keith45 min
May 29, 7:35 PM CDTSpecial Weather StatementLBFChase, Perkins40 min
May 29, 7:40 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson50 min
May 29, 7:44 PM CDTSpecial Weather StatementLBFCherry61 min
May 29, 7:47 PM CDTSpecial Weather StatementLBFLoup28 min
May 29, 8:02 PM CDTSevere Thunderstorm WarningLBFBlaine, Loup43 min
May 29, 8:07 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Logan, McPherson, Thomas38 min
May 29, 8:14 PM CDTSpecial Weather StatementLBFLincoln46 min
May 29, 8:20 PM CDTSevere Thunderstorm WarningLBFCherry25 min
May 29, 8:30 PM CDTSpecial Weather StatementLBFBlaine45 min
May 29, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFGarfield, Loup, Rock48 min
May 29, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Hooker, Thomas63 min
May 29, 8:53 PM CDTSpecial Weather StatementLBFLincoln52 min
May 29, 9:12 PM CDTTornado WarningLBFGarfield, Holt, Loup48 min
May 29, 9:33 PM CDTSpecial Weather StatementLBFLogan42 min
May 29, 9:36 PM CDTSevere Thunderstorm WarningLBFCherry39 min
May 29, 9:37 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas38 min
May 29, 9:41 PM CDTTornado WarningLBFGarfield, Holt, Wheeler49 min
May 29, 9:56 PM CDTSevere Thunderstorm WarningLBFCuster, Logan19 min
May 29, 10:11 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock49 min
May 29, 10:22 PM CDTSevere Thunderstorm WarningLBFHolt27 min
May 29, 10:38 PM CDTSpecial Weather StatementLBFKeya Paha22 min
May 29, 10:50 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Rock40 min
May 29, 10:53 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Garfield, Holt, Loup, Rock52 min
May 29, 11:18 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt, Keya Paha, Rock27 min
May 29, 11:24 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler51 min
May 29, 11:25 PM CDTSevere Thunderstorm WarningLBFCuster35 min
May 29, 11:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler68 min
May 29, 11:41 PM CDTSevere Thunderstorm WarningLBFCuster19 min
May 29, 11:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster32 min
May 30, 12:10 AM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler50 min
May 30, 12:11 AM CDTSpecial Weather StatementLBFSherman19 min
May 30, 12:30 AM CDTSpecial Weather StatementLBFCuster30 min
May 30, 12:34 AM CDTAreal Flood AdvisoryLBFCuster3 hr
May 30, 12:39 AM CDTSpecial Weather StatementLBFGarfield36 min
May 30, 12:46 AM CDTAreal Flood AdvisoryLBFGarfield3 hr
May 30, 12:50 AM CDTSpecial Weather StatementLBFLoup25 min
May 30, 12:53 AM CDTSpecial Weather StatementLBFPerkins37 min
May 30, 1:06 AM CDTSevere Thunderstorm WarningLBFCuster, Loup24 min
May 30, 1:11 AM CDTSpecial Weather StatementLBFWheeler49 min
May 30, 1:27 AM CDTSpecial Weather StatementLBFChase, Perkins33 min
May 30, 1:35 AM CDTSpecial Weather StatementLBFHayes25 min
May 30, 1:48 AM CDTSpecial Weather StatementLBFHolt27 min
May 30, 1:53 AM CDTSpecial Weather StatementLBFBlaine22 min
May 30, 1:53 AM CDTSpecial Weather StatementLBFChase, Hayes, Keith, Perkins37 min
May 30, 2:21 AM CDTSpecial Weather StatementLBFCuster24 min
May 30, 2:28 AM CDTSpecial Weather StatementLBFLincoln32 min
May 30, 2:57 AM CDTSpecial Weather StatementLBFCuster33 min
May 30, 2:58 AM CDTSpecial Weather StatementLBFHooker, McPherson32 min
May 30, 3:10 AM CDTSpecial Weather StatementLBFLincoln20 min
May 30, 3:22 AM CDTSpecial Weather StatementLBFHooker, Thomas23 min
May 30, 4:12 AM CDTSpecial Weather StatementLBFGarfield, Wheeler33 min
May 30, 4:27 AM CDTSpecial Weather StatementLBFCherry48 min
May 30, 4:46 AM CDTSevere Thunderstorm WarningLBFHolt20 min
May 30, 6:32 AM CDTSpecial Weather StatementLBFLogan28 min
May 30, 6:35 AM CDTSpecial Weather StatementLBFHayes25 min
May 30, 6:43 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Custer, Logan32 min
May 30, 7:03 AM CDTSpecial Weather StatementLBFLincoln27 min
May 30, 7:15 AM CDTSpecial Weather StatementLBFBlaine30 min
May 30, 7:30 AM CDTSpecial Weather StatementLBFLincoln30 min
May 30, 7:57 AM CDTSpecial Weather StatementLBFRock33 min
May 30, 7:58 AM CDTSpecial Weather StatementLBFLogan32 min
May 30, 8:25 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock80 min
May 30, 8:41 AM CDTSpecial Weather StatementLBFBoyd49 min
May 30, 9:31 AM CDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock74 min
May 30, 10:50 AM CDTSpecial Weather StatementLBFBoyd25 min
May 30, 10:52 AM CDTSpecial Weather StatementLBFHolt38 min
May 30, 10:56 AM CDTSevere Thunderstorm WarningLBFHolt49 min
May 30, 11:15 AM CDTSevere Thunderstorm WarningLBFHolt, Wheeler45 min
May 30, 11:43 AM CDTSpecial Weather StatementLBFHolt17 min
May 30, 11:47 AM CDTSpecial Weather StatementLBFLoup, Rock43 min
May 30, 12:00 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler30 min
May 30, 12:16 PM CDTSpecial Weather StatementLBFHolt44 min
May 30, 12:48 PM CDTSpecial Weather StatementLBFBoyd, Holt42 min
May 30, 1:27 PM CDTSpecial Weather StatementLBFBoyd33 min
May 30, 2:38 PM CDTSpecial Weather StatementLBFChase, Frontier, Hayes67 min
May 30, 3:16 PM CDTSpecial Weather StatementLBFHolt, Rock44 min
May 30, 3:44 PM CDTSpecial Weather StatementLBFWheeler16 min
May 30, 3:58 PM CDTSpecial Weather StatementLBFBoyd32 min
May 30, 5:03 PM CDTSpecial Weather StatementLBFWheeler27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.